Jump to content
Important Survey - Please Participate ×

Really bad withdrawals from discontinuing Valium while on other benzo !!!!!!!


[To...]

Recommended Posts

Guys, as some of you may know I stopped taking Valium just a few weeks ago to replace it with another benzo after my doctors visite from hell. But guess what ? Even with the help of the 2 other benzo's , one during the day and another for sleep I am in terrible withdrawal. Today has been the worst and I know it's the Valium leaving my body because I recognize the feeling but too much. I'm like really cramping up and am having the cramps big time, my bowels are moving and I need to go to the bathroom for #2 frequently. There's this tension and pressure and I can't seem to relax one single bit. I can't believe that even with the help of 2 other benzo's I'm feeling withdrawals from hell like this stopping that bull shit Valium. I think more and more people in here are starting to realize what the deal with Valium really is. Just not as innocent as it seems. I just can't believe this. Any advice or help would be greatly appreciated.    :(
Link to comment
Share on other sites

I just took a rescue dose of 5 mg of Valium. I just couldn't stand it anymore. Now 3 benzo's come in to play lol.  :brickwall:

 

It's like there's a big snake crawling in my intestines and bowels and biting me and eating me alive.  :'(

 

And none of you guys are replying ! I need help here !!!!!!      :tickedoff:

Link to comment
Share on other sites

Wish I could help you. Im tapering directly from klonopin and  feeling really bad too

Im going to try and get another AD to help out but my appointment isnt for 10 days

Link to comment
Share on other sites

TR I feel dreadful today too but there's nothing I can do. I have both Ativan and Klonopin up in my closet and would love a rescue dose but simply won't do it. You're now taking 3 so to me the rescue dose just take us backwards. And yes, to me Valium is the drug from hell. The worst of the worst. But TR sometimes we just have to be sick...in time we will heal. But not if we keep updosing or taking rescue pills. Maybe post before you take all these rescue doses. Get some help and support first. 3 benzos is crazy TR. I'm not saying you are but I think you're playing with fire. We're here for you. B :smitten:
Link to comment
Share on other sites

TR I feel dreadful today too but there's nothing I can do. I have both Ativan and Klonopin up in my closet and would love a rescue dose but simply won't do it. You're now taking 3 so to me the rescue dose just take us backwards. And yes, to me Valium is the drug from hell. The worst of the worst. But TR sometimes we just have to be sick...in time we will heal. But not if we keep updosing or taking rescue pills. Maybe post before you take all these rescue doses. Get some help and support first. 3 benzos is crazy TR. I'm not saying you are but I think you're playing with fire. We're here for you. B :smitten:

 

 

I only take 3 today. And my total day dose will be no more than the equivalent of 20-25 mg of Valium with the rescue dose. Sorry barb but I simply can't do it without taking a rescue dose every now and then. The Valium will only be for today- strange enough it did help me a lot after I took it and it was only a 5 mg tablet. The one I'm taking during the day is one dose of 10 mg of Clozan which is technically spoken not a benzo but a thienobenzodiazepine. I take Ativan for sleep right before bedtime. It's a little bit of this and a little bit of that. The doctor said I could use 2 benzo's for now but in January I will resume my Valium taper once again. You can say it's crazy and you might be right but I do feel the effect of the Valium I just took. You can call this kindling but I don't have a problem with it, it's like it's doing a better job in my situation. I mean what's more crazy ? Taking the equivalent dose of 15-20 mg of Valium a day with 2 benzo's (one during the day and one for sleep) or taking anywhere between 40 or 70 mg of Valium per day and be fatigued and over sedated like I see some people doing in here. I don't have these issues with my regimen, it still is only accountable for 15 to 20 mg of Valium a day and there won't be much kindling because I leave 12 hours in between my doses and I only take 2 doses a day. You can call this kindling, I call it the perfect match.

Link to comment
Share on other sites

Well TR if it worked that's really good. I've tried Valium rescue doses but they usually don't work. Right now my stomach is in knots too. I'm drained as in totally drained. Just laying here trying to rub the knots out. I know I should eat but can't. So it's a bad day. I can only hope for a better tomorrow. I'm only now just starting 11.5 mg of Valium and trying to cut every 5 days. The Valium makes me worse than the withdrawal so I want off it. It's not a huge amount but it's a killer. All these drugs are poison but I've sure met my match with Valium. Was a big mistake for me. Too late now. Anyway happy you're feeling better. Send some of that relief my way B
Link to comment
Share on other sites

Sorry you are feeling so bad, Total.  :(

 

I hope things get better for you.

 

What is it about valium that you think makes it the worst?  Just curious.

 

Hang-in there, my friend.

Link to comment
Share on other sites

Did you just stop stop taking valium and replace it with the others overnight?

I think you would need to slowly move from one to another, my doctor did the quick swap to me early on and it was total hell and unsustainable.

Link to comment
Share on other sites

Did you just stop stop taking valium and replace it with the others overnight?

I think you would need to slowly move from one to another, my doctor did the quick swap to me early on and it was total hell and unsustainable.

 

 

Yes I did it in one go and overnight. I really feel how I'm withdrawing from the Valium now even with the other 2 benzo's. They just can't compete with or fall in for it. I really don't know what to do here anymore. This has become one big mess. I want to get it stable too sonia and only use one benzo but there's only one of them all I can use during the day because all the others make me sleepy and ready for bed. So my doctor and I agreed on taking my old thienobenzodiazepine Clozan again for during the day. It's the only one I don't get sleepy and overly sedated from and I take another one for sleep. That's one of the reasons why I had to stop taking the Valium during the day too. I have only few options here. I want to get stable on one benzo too and taper off like you guys but it just doesn't work that way for me.

Link to comment
Share on other sites

You're having a really tough time of it. What benzo do you think you'll taper from?

 

 

Might taper from Cocaine for all I care !      :brickwall:

 

Truly I'm getting to the point I just don't care anymore.    :laugh:

 

I'm getting so sick and tired of being consumed with this benzo problem day and night 24/7 it's like a merry go round. I just don't know how much of this I can take anymore. Feels like I'm losing my mind here.  :laugh:

 

So my doctor been asking me on that visit from hell how the Xanax was working for me and perhaps we could reinstate that one ...    :laugh:

 

I'm not even kidding you, must be the only benzo she knows and hey it's only the most potent benzo of them all.    :tickedoff:

 

So what am I supposed to do here ... She won't prescribe me a fair amount of Valium, doesn't know what Ativan or Klonopine is, not even after looking it up on the internet and she's promoting Xanax !!!!    ::)

 

I swear to God if it wasn't like some of you guys been in this mess together with me and know what fools and idiots these doctors truly are you would think I'm messing with ya.    :laugh:

 

I'm sorry and I wish but I'm not !      :-[

Link to comment
Share on other sites

Why won't she  prescribe enough Valium but happily prescribes other crap? Wtf? No sense to that at all. Sorry TR, this crap is hard enough with out doctors being twats!
Link to comment
Share on other sites

We'd get immediate help, and substitute drugs to come off, and we could be clean in a few weeks.

 

I'd kick heroin 100 times instead of this.

Heroin addicts in London unit who were also on benzos said benzos WAY harder to kick.

Link to comment
Share on other sites

We might as well cross over to f@#king herion, we'd get more bloody help!

 

 

That's right sonia and Belfast ! Might as well do a cross over to heroin or Oxycodone or any opiate for that matter and taper or Cold Turkey from there after a few weeks. I Cold Turkey both Oxycontin and Oxynorm instant in January of this year and guess what ?? Granted the first 4 or 5 days I got really sick, then it stayed somewhat even and I felt a little bit better and after only 3 weeks I was feeling normal again and almost back to my old self and it didn't take much longer before I was feeling my old self again. And this was a Cold Turkey off massive doses of Oxycontin and Oxynorm. It was a cakewalk compared to getting off benzo's. You'll get really depressed coming off of these and it's like all the life force is being sucked out of you the first weeks but you're just not as afraid and anxious like you get coming off benzo's. You don't have that terrible fear of doom. It's hard to describe how one starts to feel when a benzo is leaving his system. I mean honestly the feeling I get sometimes when this stuff wears off or I have take it a bit too late and just a few hours before I have to take my next dose is just indescribable and utterly unexplainable. Just utter madness and craziness this feeling, I would trade it for anything. Like I'm losing my mind.

Link to comment
Share on other sites

×
×
  • Create New...